| Model Number |
LTF-VH |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the laparo-thoraco videoscope generated noise and no image was produced.There were no reports of patient or user harm associated with this event.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 17 years since the subject device was manufactured.Based on the results of the investigation, the cause of the suggested events was likely due to an external stress that resulted in the breakage of the image sensor unit and the circuit board in the connector.However, a definitive root cause could not be identified.The event can be detected by following the instructions for use which state: instructions for ltf-vh operation manual chapter 3, ¿preparation and inspection¿ section 3.6, ¿inspection of the endoscopic system¿ ¿inspection of the endoscopic image¿.Olympus will continue to monitor field performance for this device.